10.1002/(sici)1096-8628(19970919)74:5<538::aid-ajmg17>3.0.co;2-d
Doi:
10.1002/(sici)1096-8628(19970919)74:5<538::aid-ajmg17>3.0.co;2-d
Title:
Enlarged sylvian fissures in infants with interstitial deletion of chromosome 22q11
Author:
Bingham, Peter M.; Zimmerman, Robert A.; McDonald-McGinn, Donna; Driscoll, Deborah; Emanuel, Beverly S.; Zackai, Elaine
Year: 1997
Month: 09
Day: 19
Volume: 74
Issue: 5
First_page: 538
Last_page: 543
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: 412bcccaf72182bda0cdd98013a7082c
Filesize: 156668
Timeadded: 2014-08-31 01:38:25
Journalid: 1083
Original Link: https://www.wenrao.com/i/3iZRCezeRkDWeAD7e
相关文献
用户也喜欢